# SDR GTIA2023111437610

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 15,759 hours, 6,599 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL 300-400 FT AGL  ENCOUNTERED A SMOKE HAZE LAYER AND  THEN HAD FUME EVENT.LANDED AND RAN QRM PROCEDURE TO TURN OFF PACKS AND BLEEDS AND FUME SUBSIDED.--
